There are a few possible causes of recurrent yeast infections that your are experiencing. One possibility is that you are incompletely treating the yeast infection. Anti-fungal creams can be effective, but if they are not used properly, then you may miss areas of your vagina and vulva that are infected. It is possible that you would benefit from a trial of an oral antifungal medication taken for a week. Another possibility is that your infection is not a yeast infection.
Bacterial vaginosis and other vaginal infections can look like a yeast infection and have many of the same features. The creams you were using for your yeast infection would not work for bacterial vaginosis. Finally, it is possible that you have another condition which is making you more susceptible to getting yeast infections. The most common disease that is associated with recurrent yeast infections is diabetes. I don't think the acidophilus pills are doing much for you.
I suggest that you schedule an appointment with your OBGYN. He or she can listen to your symptoms and perform a thorough pelvic exam. Your doctor
can also take a sample of your vaginal discharge and look at it under a microscope. This will help determine if it is a yeast infection you are experiencing or something else. Good luck.